zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the hyperbolic relaxation of the Cahn-Hilliard equation in 3D: approximation and long time behaviour. (English) Zbl 1131.35082
In Ω×(0,+), Ω is a bounded regular domain in 3 it is considered the mixed problem for the nonlinear partial differential equation εU tt +U tt -Δ(-ΔU+φ(U))=0; U(x,0)=U 0 (x), U t (x,0)=U 1 (x); U(x,t)=ΔU(x,t)=0, xΩ×(0,) describing the evolution of the relative concentration U of one component of a binary alloy system. The term of singular perturbation accounts the relaxation of the diffusion flux. The aim of this article is to prove a global in time existence result and the asymptotic stability from the point of view of global attractors. The arising here difficulties connected with the low regularity of weak solutions is overcoming by using of a density argument based on the Galerkin approximation scheme and Ball’s theory of generalized semiflows [J. M. Ball, J. Nonlinear Sci. 7, No. 5, 475–502 (1997); erratum ibid. 8, 233 (1998; Zbl 0903.58020)].

35Q72Other PDE from mechanics (MSC2000)
35B41Attractors (PDE)
35B45A priori estimates for solutions of PDE
35L70Nonlinear second-order hyperbolic equations
37L30Attractors and their dimensions, Lyapunov exponents